PubMed · 2007 · 12 citations · 6 references
MedicineDermatologyPharmacotherapyDermatopathologyGenodermatosesHypersensitivityDrug-induced Skin ReactionsInflammatory DermatosesAdverse Reactions ReportingAlopecia DisordersCutaneous Drug EruptionsDrug-induced AlopeciaDrug-induced Skin EruptionsFinasteride TherapyMedication-induced Erythema
Cutaneous eruptions are among the most common adverse reactions to drugs. We report a novel case of erythema annulare centrifugum occurring after the administration of finasteride for androgenetic alopecia. The eruption resolved once the drug was discontinued and reappeared with reintroduction of finasteride. This case may encourage reporting of similar cases and further study of finasteride hypersensitivity.
6
Using thematic analysis in psychology
Virginia Braun, Victoria Clarke · Qualitative Research in Psychology · 2006 · 183.3K citations · Full text
Social Sciences, Psychology, Communication Research Methods +10
Julie Hanson · Nurse Education in Practice · 2015 · 97 citations · Full text